RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1963, Volume 12, Pages 53–98 (Mi mmo138)  

This article is cited in 3 scientific papers (total in 4 papers)

On the theory of representations of complex and real Lie groups

D. P. Zhelobenko


Full text: PDF file (7306 kB)

Bibliographic databases:
Received: 21.03.1961

Citation: D. P. Zhelobenko, “On the theory of representations of complex and real Lie groups”, Tr. Mosk. Mat. Obs., 12, 1963, 53–98

Citation in format AMSBIB
\Bibitem{Zhe63}
\by D.~P.~Zhelobenko
\paper On the theory of representations of complex and real Lie groups
\serial Tr. Mosk. Mat. Obs.
\yr 1963
\vol 12
\pages 53--98
\mathnet{http://mi.mathnet.ru/mmo138}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=165039}
\zmath{https://zbmath.org/?q=an:0136.29802}


Linking options:
  • http://mi.mathnet.ru/eng/mmo138
  • http://mi.mathnet.ru/eng/mmo/v12/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. P. Zhelobenko, “The analysis of irreducibility in the class of elementary representations of a complex semisimple Lie group”, Math. USSR-Izv., 2:1 (1968), 105–128  mathnet  crossref  mathscinet  zmath
    2. D. P. Zhelobenko, “Harmonic analysis of functions on semisimple Lie groups. II”, Math. USSR-Izv., 3:6 (1969), 1183–1217  mathnet  crossref  mathscinet  zmath
    3. D. P. Zhelobenko, “Classification of extremally irreducible and normally irreducible representations of semisimple complex connected Lie groups”, Math. USSR-Izv., 5:3 (1971), 589–613  mathnet  crossref  mathscinet  zmath
    4. Yu. A. Neretin, S. M. Khoroshkin, “Mathematical works of D. P. Zhelobenko”, Russian Math. Surveys, 64:1 (2009), 187–198  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:92
    Full text:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019